Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 307234, 7 pages
http://dx.doi.org/10.1155/2013/307234
Research Article

Some Common Fixed Point Results in Rectangular Metric Spaces

1Department of Mathematics, International Islamic University, H-10, Islamabad 44000, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Chak Shahzad, Islamabad 44000, Pakistan
3Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey

Received 19 November 2012; Accepted 29 January 2013

Academic Editor: Ahmed Zayed

Copyright © 2013 Muhammad Arshad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Nurcan Bilgili, Erdal Karapinar, and Duran Turkoglu, “A note on common fixed points for (psi, alpha, beta)-weakly contractive mappings in generalized metric spaces,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • M. A. Kutbi, Jamshaid Ahmad, Nawab Hussain, and Muhammad Arshad, “Common Fixed Point Results for Mappings with Rational Expressions,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Marwan Amin Kutbi, Akbar Azam, Jamshaid Ahmad, and Cristina Di Bari, “Some Common Coupled Fixed Point Results for Generalized Contraction in Complex-Valued Metric Spaces,” Journal of Applied Mathematics, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Erdal Karapinar, Muhammad Arshad, and Jamshaid Ahmad, “Some unique fixed point theorems for rational contractions in partially ordered metric spaces,” Journal Of Inequalities And Applications, 2013. View at Publisher · View at Google Scholar
  • Muhammad Arshad, and Jamshaid Ahmad, “On Multivalued Contractions in Cone Metric Spaces without Normality,” The Scientific World Journal, vol. 2013, pp. 1–3, 2013. View at Publisher · View at Google Scholar
  • Manish Jain, Kenan Tas, and Neetu Gupta, “Coupled common fixed point results involving (phi, psi)-contractions in ordered Generalized metric spaces with application to integral equations,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 372, 2013. View at Publisher · View at Google Scholar
  • Abdullah Shoaib, Muhammad Arshad, and Jamshaid Ahmad, “Fixed Point Results of Locally Contractive Mappings in Ordered Quasi-Partial Metric Spaces,” The Scientific World Journal, vol. 2013, pp. 1–8, 2013. View at Publisher · View at Google Scholar